Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 95, NWS Milwaukee, WI

June 28, 2008Columbia County, Dane County, Sauk County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 28, 2008, 2:01 PM CDT for Columbia County, Dane County, Sauk County, Wisconsin. It was in force for 59 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2008, 2:01 PM CDT (19:01 UTC)
Expired
Jun 28, 2008, 3:00 PM CDT
In force
59 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Columbia County, WI, Dane County, WI, Sauk County, WI

The radar

The Milwaukee radar (KMKX), 102 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 2:05 PM CDTHAIL 0.25Baraboo, WI
Jun 28, 2:15 PM CDTHAIL 0.251 N Merrimac, WIALSO STRONG WINDS WERE REPORTED. TIME IS APPROXIMATE.
Jun 28, 2:23 PM CDTHAIL 1.751 W Portage, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 12:48 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.0 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -76 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-174 J/kg
Mixed-layer LCL
861 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-76 m²/s²
0-3 km storm-relative helicity
-58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 281901
SVRMKX
WIC021-025-111-282000-
/O.NEW.KMKX.SV.W.0095.080628T1901Z-080628T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
201 PM CDT SAT JUN 28 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
  NORTHWESTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
  EASTERN SAUK COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 300 PM CDT

* AT 158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MAZOMANIE...OR NEAR SAUK CITY...AND MOVING NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LODI AND LAKE WISCONSIN BY 215 PM CDT...
  POYNETTE...8 MILES SOUTHEAST OF I90/94 WI RIVER BRIDGE AND 8 MILES
  NORTHWEST OF DE FOREST BY 225 PM CDT...
  RIO AND 9 MILES SOUTHEAST OF PARDEEVILLE BY 240 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4352 8994 4362 8917 4330 8902 4312 8984
      4319 8984 4320 8985 4320 8989 4320 8990
TIME...MOT...LOC 1901Z 245DEG 40KT 4324 8975

$$

GEHRING
2 follow-up statements
000 
WWUS53 KMKX 281922
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
222 PM CDT SAT JUN 28 2008

WIC021-025-111-282000-
/O.CON.KMKX.SV.W.0095.000000T0000Z-080628T2000Z/
COLUMBIA WI-SAUK WI-DANE WI-
222 PM CDT SAT JUN 28 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHWESTERN DANE...EASTERN SAUK AND COLUMBIA COUNTIES...

AT 220 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR LODI...OR NEAR LAKE WISCONSIN...MOVING NORTHEAST AT 46
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES SOUTHEAST OF WYOCENA BY 235 PM CDT...
  OTSEGO...RIO...9 MILES SOUTHEAST OF PARDEEVILLE AND 9 MILES
  SOUTHEAST OF PARDEEVILLE RAWS BY 240 PM CDT...
  DOYLESTOWN BY 245 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4352 8994 4362 8917 4330 8902 4312 8984
      4319 8984 4320 8985 4320 8989 4320 8990
TIME...MOT...LOC 1922Z 245DEG 40KT 4334 8946

$$

FRANKS
000 
WWUS53 KMKX 281938
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
236 PM CDT SAT JUN 28 2008

WIC025-111-281946-
/O.CAN.KMKX.SV.W.0095.000000T0000Z-080628T2000Z/
SAUK WI-DANE WI-
236 PM CDT SAT JUN 28 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DANE AND EASTERN
SAUK COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4336 8956 4353 8951 4362 8918 4330 8902
      4328 8916 4328 8936 4329 8938 4329 8958
      4330 8959
TIME...MOT...LOC 1936Z 252DEG 48KT 4340 8923

$$

WIC021-282000-
/O.CON.KMKX.SV.W.0095.000000T0000Z-080628T2000Z/
COLUMBIA WI-
236 PM CDT SAT JUN 28 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR COLUMBIA COUNTY...

AT 232 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR ARLINGTON...OR 10 MILES NORTH OF DE
FOREST...MOVING EAST AT 55 MPH.

THE STORM HAS MOVED OUT OF SAUK AND AND NORTHEAST DANE. THERE WAS 
GOLF BALL SIZE HAIL REPORTED 1 MILE WEST OF PORTAGE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4336 8956 4353 8951 4362 8918 4330 8902
      4328 8916 4328 8936 4329 8938 4329 8958
      4330 8959
TIME...MOT...LOC 1936Z 252DEG 48KT 4340 8923

$$

FRANKS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:21 AM CDT, 10 hours 40 minutes earlier.

Area forecast discussion, Jun 28, 3:21 AM CDT, 10 hours 40 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
321 AM CDT SAT JUN 28 2008

.DISCUSSION...FORECAST FOCUS ON THUNDERSTORM REDEVELOPMENT TODAY
THEN A WARMING TREND TOWARD THE MIDDLE OF NEXT WEEK.

.SHORT TERM...TODAY THROUGH SUNDAY EVENING.

THE FIRST COLD FRONT ASSOCIATED WITH A POTENT TROUGH OF LOW
PRESSURE OVER LAKE SUPERIOR IS CURRENTLY PUSHING THROUGH THE CWA.
NOT MUCH TEMPERATURE DIFFERENCE BEHIND IT...BUT DEW POINTS ARE
DROPPING INTO THE LOWER 60S OVER NORTHEAST IA AND SOUTHEAST MN. A
PERIOD OF MOSTLY CLEAR SKIES IS EXPECTED THIS MORNING WITH THE
PRESENCE OF A DRY SLOT. GUSTY WINDS AND WARM TEMPERATURES AT H85
WILL ALLOW SURFACE TEMPS TO RISE RAPIDLY BEFORE AN UPPER LEVEL
DISTURBANCE WITH VERY COLD AIR ALOFT TRACKS ACROSS SOUTHERN
WISCONSIN THIS AFTERNOON. LOOK FOR HIGHS TO OCCUR BETWEEN 17 AND
19Z BEFORE DROPPING WITH THE PASSAGE OF A SECOND COLD
FRONT...FOLLOWED BY INCREASING CLOUDS...AND QUICKLY DEVELOPING
POST FRONTAL SHOWERS AND THUNDERSTORMS.

THE AFOREMENTIONED UPPER LEVEL DISTURBANCE...CLEARLY EVIDENT ON
WATER VAPOR IMAGERY WILL BRING A LOBE OF -18 TO -21C AIR AT 500 MB
ACROSS SOUTHERN WISCONSIN DURING THE AFTERNOON. GIVEN DEW POINTS
IN THE MID 50S...SBCAPE VALUES OF 500-1000 J/KG ARE EXPECTED.
FAIRLY STRONG DEEP LAYER SHEAR COULD EASILY SUPPORT THE
DEVELOPMENT OF LOW TOPPED SUPERCELLS...CAPABLE OF PRODUCING HAIL
AND GUSTY WINDS. NEARLY DEJA VU FROM LAST WEEKEND WHEN ALMOST
EVERY STORM PRODUCED PEA SIZED HAIL...ALTHOUGH THIS TIME THERE IS
MORE DEEP LAYER SHEAR TO SUPPORT STRONGER UPDRAFTS AND LARGER
HAIL. IN ADDITION...A STRONG 35 UNIT VORTICITY MAX WILL RAISE
CONCERN FOR COLD AIR FUNNELS OR WEAK TORNADO SPIN UPS...ESPECIALLY
AFTER RAIN COOLED SURFACE AIR LOWERS THE LCL.

AS THE CORE OF THE COLD AIR ALOFT PUSHES EAST THIS EVENING...
INSTABILITY WILL DECREASE AND STORMS SHOULD DIMINISH IN COVERAGE
QUICKLY. ANOTHER SHORT WAVE ROTATING AROUND THE MAIN SYSTEM IN
QUEBEC SUNDAY MORNING MAY KICK OFF ADDITIONAL LIGHT SHOWERS/ISOLATED
STORMS...BUT SUBSTANTIAL INSTABILITY WILL BE LACKING SO COVERAGE
FITS INTO THE CHANCE CATEGORY.

.LONG TERM...MONDAY THROUGH NEXT WEEK.

AS EXPECTED...THE GFS HAS COME INTO LINE WITH THE HI-RES ECMWF
WITH RESPECT TO A QUICKER DEPARTURE OF THIS TROUGH AND RAPID
RIDGING OVER THE MIDWEST BEGINNING TUESDAY. THE NORTHERN PORTIONS
OF THE RIDGE AXIS WILL BE SQUASHED BY A STRONG HIGH PRESSURE
SYSTEM AND COLD FRONT SAGGING SOUTH INTO THE UPPER MIDWEST WEDNESDAY.
MOISTURE AND HEAT STREAMING NORTH INTO THE REGION WILL INTERACT
WITH THIS BOUNDARY TO PRODUCE SHOWERS AND THUNDERSTORMS LATE
WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. BUMPED TEMPS UP FOR
WEDNESDAY AFTERNOON AND POPS UP FOR WEDNESDAY NIGHT. THIS
SITUATION WILL NEED TO BE WATCHED CLOSELY FOR HEAVY RAINS...
ESPECIALLY IF THE BOUNDARY STALLS NEAR THE AREA AS THE LATEST RUN
OF THE EUROPEAN SUGGESTS. NOT BUYING HOW THE GFS SURGES THE COLD
FRONT TO THE GULF COAST WITH VERY UNSUMMERLIKE TEMPERATURES FOR LATE
WEEK.

&&

.AVIATION...VIGOROUS SHORT WAVE TROUGH WITH ENHANCED FORCING FROM
SURGE OF 400MB POTENTIAL VORTICITY WILL AFFECT SOUTHERN WISCONSIN
BETWEEN 18Z AND 00Z.  GFS SHOWS MID LEVEL LAPSE RATES STEEPENING TO
OVER 7 DEGREES AS THIS SURGE MOVES THROUGH.  HAIL AND GUSTY WINDS
LIKELY WITH STRONGER THUNDERSTORMS BUT SHOULD ONLY LAST AN HOUR OR
TWO AT TAF SITES.  VSBYS/CIGS LKLY TO DROP BRIEFLY TO MVFR OR EVEN
IFR DURING PRECIPITATION.  SECONDARY TROUGH WILL RETURN MORE SHOWERS
AND AREAS OF MVFR CIGS TNGT.

&&

.MARINE...STEEP LAPSE RATE DEVELOPS OVER LAND AREAS THIS MORNING.
WITH DRYING LOW LEVELS AND SUNSHINE FOR A TIME...EXPECT WIND GUSTS
TO 25 KTS TO DEVELOP LATER THIS MORNING AND PUSH OVER PORTIONS OF
THE NEARSHORE AREA AHEAD OF PERIOD OF AFTERNOON SHOWERS AND
THUNDERSTORMS BETWEEN 20Z AND 00Z.  CONSIDERING STRENGTH OF
APPROACHING WAVE AND THERMODYNAMIC PROFILE...AT LEAST SMALL HAIL A
GOOD BET WITH STRONGER THUNDERSTORMS WITH POTENTIAL WIND GUSTS TO
50KTS. WINDS WILL APPROACH OR POSSIBLY REACH SMALL CRAFT ADVY
CRITERIA AGAIN ON SUNDAY IN INCREASING NORTHWEST FLOW IN THE WAKE
OF LOW PRESSURE TROUGH.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 8 PM CDT THIS
     EVENING FOR LMZ643>646.

&&

SHORT/LONG TERM...BORGHOFF
AVIATION/MARINE...MBK
Hazardous weather outlook, Jun 28, 4:06 AM CDT, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
406 AM CDT SAT JUN 28 2008

WIZ046-047-051-052-056>060-062>072-291430-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
406 AM CDT SAT JUN 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THE EARLY EVENING.
THERE IS A SLIGHT RISK THAT THESE THUNDERSTORMS MAY PRODUCE ONE INCH
HAIL AND WIND GUSTS TO 60 MPH. AN ISOLATED BRIEF TORNADO TOUCHDOWN
CAN NOT BE RULED OUT.

ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT.

SOME LAKES...RIVERS AND STREAMS REMAIN ABOVE FLOOD STAGE. MUCH OF
THE ROCK RIVER CONTINUES TO EXPERIENCE MAJOR FLOODING. SEE OUR
ADVANCED HYDROLOGIC PREDICTION SERVICES INTERNET PAGE FOR DETAILS
ON RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF ISOLATED THUNDERSTORMS SUNDAY. THUNDERSTORMS
ARE AGAIN POSSIBLE NEXT WEDNESDAY AND THURSDAY.

THE ROCK RIVER WILL REMAIN IN FLOOD THROUGH MUCH OF NEXT WEEK BUR
RIVER LEVELS WILL CONTINUE TO SLOWLY SUBSIDE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

LMZ643>646-291430-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
406 AM CDT SAT JUN 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY GOES INTO EFFECT THIS MORNING AND CONTINUES
THROUGH THE AFTERNOON AS WEST WINDS INCREASE TO 15 TO 25 KNOTS.

A PERIOD OF THUNDERSTORMS IS EXPECTED THIS AFTERNOON AND EARLY
EVENING. THERE IS A SLIGHT RISK THAT THE THUNDERSTORMS WILL
PRODUCE HAIL TO THREE QUARTERS INCH AND WIND GUSTS EXCEEDING 35
KNOTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF ISOLATED THUNDERSTORMS SUNDAY. THUNDERSTORMS
ARE AGAIN POSSIBLE NEXT WEDNESDAY AND THURSDAY.

NORTHWEST WINDS MAY REACH SMALL CRAFT ADVISORY LEVELS ON SUNDAY.

MBK
WWW.WEATHER.GOV/MADISON

In the hours before

Local storm report, Jun 28, 1:49 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
149 PM CDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             BROWNTOWN               42.58N 89.79W
06/28/2008  E1.00 INCH       GREEN              WI   TRAINED SPOTTER

            STRONG WINDS AND HEAVY RAINFALL ALSO REPORTED.

&&

LAMERS
Local storm report, Jun 28, 1:53 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
153 PM CDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             5 W PLAIN               43.28N 90.14W
06/28/2008  E1.00 INCH       SAUK               WI   TRAINED SPOTTER

            RELAYED BY SAUK COUNTY SHERIFF DEPT. TIME IS
            APPROXIMATED.

&&

LAMERS
Local storm report, Jun 28, 1:56 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
156 PM CDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     HAIL             3 SW MONROE             42.57N 89.69W
06/28/2008  E0.75 INCH       GREEN              WI   TRAINED SPOTTER

&&

LAMERS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 1:04 PM CDTSevere Thunderstorm WarningMKXSauk56 min
Jun 28, 1:44 PM CDTSevere Thunderstorm WarningMKXGreen35 min
Jun 28, 2:03 PM CDTSevere Thunderstorm WarningMKXRock57 min
Jun 28, 2:26 PM CDTSevere Thunderstorm WarningMKXJefferson49 min
Jun 28, 2:28 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac62 min
Jun 28, 2:34 PM CDTSpecial Marine WarningMKX116 min
Jun 28, 2:44 PM CDTSevere Thunderstorm WarningMKXRock, Walworth46 min
Jun 28, 2:50 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge55 min
Jun 28, 2:55 PM CDTSevere Thunderstorm WarningMKXWaukesha35 min
Jun 28, 2:57 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine42 min
Jun 28, 3:32 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Washington23 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.